zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A coincidence theorem involving contractible spaces. (English) Zbl 0879.54055
Summary: A new coincidence theorem for two set-valued mappings both without convex values and the property of open inverse values is proved in contractible spaces.

54H25Fixed-point and coincidence theorems in topological spaces
Full Text: DOI
[1] Browder, F. E.: Coincidencse theorems, minimax theorems, and variational inequalities. Contemp. math. 26, 67-80 (1984) · Zbl 0542.47046
[2] Komiya, H.: Coincidence theorem and saddle point theorem. Proc. amer. Math. soc. 96, 599-602 (1986) · Zbl 0657.47055
[3] Ding, X. P.; Tarafdar, E.: Some coincidence theorems and applications. Bull. austral. Math. soc. 50, 73-80 (1994) · Zbl 0814.54028
[4] Bardaro, C.; Ceppitelli, R.: Some further generalizations of knaster-Kuratowski-mazurkiewicz theorem and minimax inequalities. J. math. Anal. appl. 132, 484-490 (1988) · Zbl 0667.49016
[5] Tarafdar, E.; Yuan, X. Z.: A remark on coincidence theorems. Proc. amer. Math. soc. 122, 957-959 (1994) · Zbl 0818.47056
[6] Horvath, C.: Convexite generalisee et applications. Methodes topologiques en analyse convese: partie des comptes rendus du cours d’été OTAN ”variational method in nonlinear problems”, 79-99 (1990)
[7] Wu, X.: A further generalization of yannelis-prabhakar’s continuous selection theorem and its applications. J. math. Anal. appl. 197, 61-74 (1996) · Zbl 0852.54019
[8] Horvath, C.: Some results on multivalued mappings and inequalities without convexity. Nonlinear and convex analysis, 99-106 (1987)
[9] Ding, X. P.; Tan, K. K.: Matching theorems, fixed point theorems and minimax inequalities without convexity. J. austral. Math. soc. Ser. A 49, 111-128 (1990) · Zbl 0709.47053
[10] Shioji, N.: A further generalization of knaster-Kuratowski-masurkiewicz theorem. Proc. amer. Math. soc. 111, 187-195 (1991) · Zbl 0768.47028
[11] Metha, G.; Sessa, S.: Coincidence theorems and maximal elements in topological vector spaces. Math. Japan 47, 839-845 (1992) · Zbl 0763.47034